Dieting with Obstacles - tamoxifin




View Full Version : tamoxifin


evanridge
03-30-2006, 05:42 PM
I have been taking tamoxifin for about a year and a half since breast cancer surgery. Am gaining weight. Anyone with advice? Experience/

Anyone want to buddy up to loose?


fitgal2
03-30-2006, 06:29 PM
Hey there!

I am not on Tomoxifin, but I am on prednisone. I too am a cancer survivor... when I was told I would have to go on Prednisone I went to my Pharmacist and asked him to print out any info (side effects, drug interactions etc...) because of that I found out the the Birthcontrol pill makes the effects of Prednisone worse...plus I also found out that this drug makes the body more sensitive to carbs...the doc didn't even "know" that one.
I would do the same for Tomixifin...maybe there is something you are currently taking/eating that is making you retain water or gain weight...

Hope I helped

JoJoJo2
03-30-2006, 09:21 PM
I am also on Tamoxifen due to my breast cancer surgery in January of 2005. I just looked up the drug in my dandy little book on prescrition drugs. Side effects listed include distaste for food, dizziness, headache, hot flashes, light-headedness, nausea, vaginal itching, or vomiting. These side effects should disappear as your body adjusts to the medication.

The book also mentions that it is extremely important to tell your doctor is you have rapid weight gain (3-5 lbs. within a week).

I would suggest that you contact your oncologist regarding the weight-gain. Cancer is a serious matter, and we survivors should do everything we can to maintain our health.